MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06840-U
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the peel-away hemostasis device could not be removed during use.A new catheter was replaced and reinserted".Additional information states that the second iab catheter was inserted into the same insertion site.No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#*(b)(4).The serial number on the returned sample is (b)(6).Returned for investigation was a 40cc 7.5fr ultraflex intra-aortic balloon catheter (iabc) without the original packaging.The sample was returned in a cardboard box and was in a sealed ziploc bag.Returned with the sample was supplied 40cc inflation driveline tubing and data-scope inflation driveline tubing; no damage or abnormalities were noted to the returned inflation driveline tubing.Upon return, the peel away sheath was noted on the iabc outer lumen; no damage or abnormalities were noted to the peel away sheath.The one-way valve was tethered to the short driveline tubing.The stylet was noted fully inserted within the iabc central lumen.The iabc bladder was loosely wrapped.No blood was noted on the exterior surfaces or within the iabc helium pathway.No visual damage or abnormalities were noted to the returned sample.The bladder thickness was measured at six points with measurements ranging from 0.0064in-0.0067in and was within specification of process document.The peel away sheath was removed from the device without any difficulty by following the instruction for use (ifu); the wings of the peel away sh eath were split into two pieces and both halves were peeled/removed from the iabc without any difficulty.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.The stylet was removed from the iabc central lumen without any difficulty.The iabc central lumen was aspirated and flushed using a 60cc lab-inventory syringe.No abnormalities or debris were noted.The iabc was leak tested in accordance with testing methods from manufacturing procedure.No leaks were detected.Full inflation was achieved.The device passed the leak test.A lab inventory 0.025in guidewire was back loaded through the iabc distal tip.No resistance was noted; the guidewire was able to advance through the central lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "peel-away hemostasis device could not be removed" is not confirmed.During the investigation, the peel away sheath was split and removed from the iabc without any difficulty.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported com-plaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
ARROW ULTRAFLEX IAB: 7.5FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23644232
Report Number3010532612-2025-01170
Device Sequence Number21244224
Product Code DSP
UDI-Device Identifier00801902026804
UDI-Public(01)00801902026804(11)250102(17)261231(10)18F24M0165(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-06840-U
Device Lot Number18F24M0165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown